You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Differentiability of the Value Function in Dynamic Models of Economics
L. M. Benveniste and J. A. Scheinkman
Vol. 47, No. 3 (May, 1979), pp. 727-732
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1910417
Page Count: 6